dosage increased by 150mg?
No, this is not normal and I would talk to my doctor before continuing on the dosage increase.
Hello Serpenteyes. No, its not. You had better seem medical attention as soon as possible. Or phone 911. This is extremely serious. Please do not to delay. in seeking help.pledge
Yes, I agree with the last 2 answers. Don't take anymore Wellbutrin at all until you get to an ER and get at least an EKG done. Wellbutrin can bring out heart problems. This needs to be thoroughly checked.
Sounds like an allergy or a bad mix of meds. I know that I'm posting several hours after the fact, but if you can, it would be great if you could give us an update! Hope that you're doing much better by now!
No, it is not normal. Stop taking it right away. This is a rare but incredibly annoying side-effect. It isn't your heart. It is intense anxiety. It happened to me too. I had to stay away from my family for three days, until the Wellbutrin got out of my system. It your Dr. is decent, and if it is really driving you crazy, have him write you a prescription for an anti-anxiety medication. I had this happen with ever antidepressant out there. We got used to mommy holing up for three days every time I tried a new anti-depressant. i was hoping it wouldn't happen with the wellbrutin because it is in it's own class and different other of the new(prozac on) anti-depressants, but it did. So be prepared and always start on the lowest dosages possible if you decide to try a different one. I accidentally found that Saraquil helps take the edge of my winter depression. Since NOTHING else has worked so far, I am grateful for even that. God be with you,Harmony
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Feb 2018 • 2 answers
Updated 23 Sep 2014 • 1 answer
Chest pain ,breathing difficulty,heavy headed,can't smoke ,went out today and felt so dizzy I had t?
Updated 9 Jun 2015 • 2 answers
Updated 24 Jul 2015 • 1 answer
Updated 10 Oct 2018 • 1 answer